# SDR CA030730005

- Difficulty date: July 29, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 1,098 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Part number: Z4244120000
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A RESULT OF PREVIOUS FRAYED CABLES, SPECIAL ATTENTION IS PAID TO AREAS WHERE THE ELEVATOR TRIM CABLE PASSES THROUGH PULLEYS, CABLE DRUMS.  THIS CABLE HAD BROKEN STRANDS WHERE IT PASSED THOUGH THE LT AFT PULLEY.  A REPLACEMENT INTERVAL OF THESE CABLES OF 3000 HRS WAS PUT IN PLACE TO PRECLUDE A RAPID DETERIORATION OF THESE CABLES, HOWEVER THIS CABLE HAD ONLY 1199.2 HRS ON IT.
